Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium startup side effects? Flipsactown

Posted by SLS on January 19, 2004, at 8:05:44

In reply to Re: Lithium startup side effects?, posted by Flipsactown on January 18, 2004, at 22:41:14

Hi Flipsactown.

Thanks for responding.

> I started taking 300mg lithium 7 days ago. I am also on 100mg prozac, 90mg remeron, 400mg lamictal.

Wow! Those are some whopping dosages.

Did your doctor give you any indication how long it would take for lithium to work?

> You must not have seen an earlier post from me to you regarding lithium. Did you not see it?

No. I must have missed it.

A few years ago, I did a little research on using lithium as an augmentor of antidepressants. The dosage range suggested was 300-600mg when used this way. The populations tested were generally unipolar. One thing that I found these studies had in common was that they reported improvements occuring between 3-10 days after adding lithium.

I hope lithium works out for you. If not, would you consider using a stimulant like Adderall?


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:302112
URL: http://www.dr-bob.org/babble/20040118/msgs/302642.html